Vol. 109, No. 1, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Cohomology of comodules

Walter Ricardo Ferrer Santos

Vol. 109 (1983), No. 1, 179–213
Abstract

The purpose of the present paper is to develop some aspects of a cohomology theory in the category of C comodules, where C is a bialgebra. This cohomology theory generalizes the rational cohomology of affine algebraic groups and also the cohomology of Lie Algebras. We develop the theory up to the point where we can guarantee the convergence of the analogue of the Hochschild Serre spectral sequence and the convergence of another spectral sequence, which is a natural generalization of the result known as Shapiro’s lemma in the cohomology theory of finite groups.

Mathematical Subject Classification 2000
Primary: 18G25
Secondary: 13D03, 20J06
Milestones
Received: 27 March 1981
Published: 1 November 1983
Authors
Walter Ricardo Ferrer Santos